Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 290, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jul 11, 2012, 8:14 PM CDT for Pope County, Illinois. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2012, 8:14 PM CDT (01:14 UTC)
- Expired
- Jul 11, 2012, 8:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Pope County, IL
The radar
The Paducah radar (KPAH), 34 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1215 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- -45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
136
WUUS53 KPAH 120114
SVRPAH
ILC151-120145-
/O.NEW.KPAH.SV.W.0290.120712T0114Z-120712T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
814 PM CDT WED JUL 11 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN POPE COUNTY IN SOUTHERN ILLINOIS...
* UNTIL 845 PM CDT.
* AT 810 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GOLCONDA...OR 15 MILES NORTHEAST OF METROPOLIS...
MOVING SOUTHWEST AT 15 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.
* LOCATIONS IN THE WARNED AREA INCLUDE...
MAINLY RURAL AREAS OF CENTRAL POPE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3724 8859 3733 8871 3737 8870 3742 8850
3737 8847 3734 8848 3731 8850
TIME...MOT...LOC 0114Z 047DEG 12KT 3732 8856
WIND...HAIL 60MPH 0.88IN
$$1 follow-up statement
818
WWUS53 KPAH 120126
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
826 PM CDT WED JUL 11 2012
ILC151-120145-
/O.CON.KPAH.SV.W.0290.000000T0000Z-120712T0145Z/
POPE IL-
826 PM CDT WED JUL 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
POPE COUNTY IN SOUTHERN ILLINOIS UNTIL 845 PM CDT...
AT 822 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
7 MILES SOUTHWEST OF GOLCONDA...OR 12 MILES NORTHEAST OF
METROPOLIS...MOVING SOUTHWEST AT 15 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
LAT...LON 3731 8868 3733 8871 3737 8870 3737 8869
3737 8861 3733 8859 3728 8864
TIME...MOT...LOC 0126Z 047DEG 12KT 3729 8860
WIND...HAIL 60MPH 0.88IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:39 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 11, 6:39 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 639 PM CDT WED JUL 11 2012 .UPDATE... ISSUED AT 627 PM CDT WED JUL 11 2012 UPDATED FOR THE 00Z TAF ISSUANCE. UPDATE ISSUED AT 315 PM CDT WED JUL 11 2012 A WEAK MID-LEVEL DISTURBANCE NEAR KSTL HAS HELPED KEEP WINDS A BIT MORE VEERED OVER THE AREA...LEADING TO MORE LOW-LEVEL MOISTURE ACROSS THE NORTHERN HALF OF THE REGION THAN YESTERDAY AND PREVIOUSLY EXPECTED FOR TODAY. BOTTOM LINE IS THAT THERE ARE ISOLATED SHOWERS AND THUNDERSTORMS ROAMING WESTWARD ACROSS MUCH OF THE AREA FROM I-64 TO THE TENNESSEE BORDER. UPDATED ONE LAST TIME WITHIN THE LAST HOUR TO ADD THE ISOLATED CONVECTION TO THE NORTH. .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 315 PM CDT WED JUL 11 2012 THE MODELS CERTAINLY HAVE HAD THEIR PROBLEMS WITH OUR SUBTLE...WEAKLY FORCED ENVIRONMENT THE LAST FEW DAYS...BUT CONFIDENCE IS IMPROVING IN A WET PERIOD...ESPECIALLY IN THE EAST...OVER THE NEXT 2 DAYS. CURRENT WATER VAPOR IMAGERY SHOWS AND UPPER-LEVEL TROUGH PIVOTING EASTWARD THROUGH EASTERN OKLAHOMA. AS THIS TROUGH PUSHES SLOWLY EAST INTO ARKANSAS LATER TONIGHT INTO THURSDAY IT SHOULD DRAW CONSIDERABLE MOISTURE CURRENTLY LOCATED JUST SOUTH OF KMEM NORTHWARD INTO THE PENNYRILE. WOULD EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER AT LEAST THE SOUTHERN PENNYRILE IN THE MORNING...POSSIBLY BEGINNING BY 12Z. AN INVERTED SURFACE TROUGH WILL BECOME MORE DISTINCT OVER THE QUAD STATE THURSDAY THROUGH FRIDAY...AS THE UPPER TROUGH LINGERS OVER THE REGION. WITH A HIGH PRECIPITABLE WATER AIRMASS IN PLACE SHOULD SEE GOOD COVERAGE OF CONVECTION CONTINUE THROUGH AT LEAST FRIDAY. THE SURFACE TROUGH SHOULD RESULT IN A MARKED DOWNWARD GRADIENT FROM SOUTHEAST TO NORTHWEST. MAXED POPS IN THE SOUTHEAST AND EAST AT LIKELY LEVELS...BUT CATEGORICALS WILL MOST LIKELY BE NEEDED. THERE SHOULD BE A SLIGHT DIURNAL INCREASE IN CONVECTIVE COVERAGE AND INTENSITY EACH AFTERNOON. GIVEN THE AMOUNT OF CONVECTION EXPECTED AND GENERALLY WEAK WIND FIELDS...WOULD NOT BE OVERLY CONCERNED WITH SEVERE WEATHER THREAT...BUT A STRAY PULSY STRONG STORM CANNOT BE RULED OUT IN THE HEAT OF THE DAY THURSDAY AND FRIDAY. OF MORE CONCERN WILL BE LOCALLY HEAVY RAINFALL...ESPECIALLY OVER THE PENNYRILE REGION...WHERE QPF AMOUNTS TONIGHT THROUGH FRIDAY TOP 2 INCHES. LOCAL AMOUNTS COULD BE EVEN HIGHER. SIGNIFICANT FLOODING IS NOT ANTICIPATED...BUT LOCALIZED PROBLEMS COULD DEVELOP IN AREAS THAT EXPERIENCE TRAINING OF STORMS. THERE ARE NO PLANS FOR A FLOOD WATCH OR SPS AT THIS TIME. LOW TEMPERATURES SHOULD BE CLOSE TO CONSENSUS MOS WHICH IS NEAR NORMAL LEVELS FOR THIS TIME OF YEAR. HIGH TEMPERATURES WILL BE HIGHLY DEPENDENT ON CLOUDS AND PRECIPITATION...AND SIGNIFICANT EAST TO WEST GRADIENTS ARE LIKELY. AREAS THAT MANAGE TO SEE CONSIDERABLE SUNSHINE SHOULD CONTINUE TO CLIMB INTO THE 90S THURSDAY AND FRIDAY...BUT THIS MAY BE ONLY ON THE FAR WEST AND NORTHWEST BORDER REGIONS. SOME AREAS OF WEST KENTUCKY MAY STRUGGLE TO CLIMB ABOVE 80 DEGREES. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 315 PM CDT WED JUL 11 2012 CONVECTION THROUGH THE PERIOD WILL EITHER BE THE RESULT OF DIURNAL HEATING AND/OR UPPER LEVEL ENERGY. THERE MAY BE SOME OUTFLOW BOUNDARY INTERACTION BUT NO SYNOPTIC SCALE KICKERS DETECTED IN THE EXTENDED. SATURDAY ON THE GULF WILL BE OPEN FOR BUSINESS AND SHOULD SUPPLY AMPLE MOISTURE FOR CONVECTION. BUT THE KICKER WILL BE THE KEY AS TO WHEN AND WHERE. SATURDAY DOES STILL APPEAR THE BEST CHANCE AS POSITIVE VORTICITY ADVECTION ADVANCES FROM THE SOUTH JUST AHEAD OF AN UPPER LEVEL SHORT WAVE ENERGY MAX. IF THE TIMING ALLOWS THESE TWO FEATURES TO PHASE SATURDAY WITH THE ADDITION OF GULF MOISTURE COULD YIELD THE BEST CONVECTION AND COVERAGE. AFTER THIS HOWEVER THE OPERATIONAL GFS AND ECMWF START TO PART WAYS A BIT WITH THE UPPER LEVEL ENERGY. THE 00Z WED ECMWF KEEPS THIS TROUGH OVER THE ARE THROUGH THE EXTENDED WHILE THE GFS LIFTS IT NORTH AND OUT OF THE REGION. EITHER WAY THERE WILL STILL BE ADEQUATE MOISTURE AND HEATING FOR AT LEAST SLIGHT CHC TO CHC POPS EACH DAY. AS FOR TEMPS WILL CONTINUE TRENDING WARMER AS EVEN CLIMO COULD NOT BRING THE MEX DOWN AS IT HEATS UP THROUGH THE EXTENDED ABOVE CLIMO. WILL LIKELY TWEAK DEW POINTS DOWN AS THEY HAVE BEEN RUNNING WAY TOO HIGH BUT WILL SEE WHAT THE EXTENDED INIT AND COLLABORATION PRODUCE. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 315 PM CDT WED JUL 11 2012 THE MODELS CERTAINLY HAVE HAD THEIR PROBLEMS WITH OUR SUBTLE...WEAKLY FORCED ENVIRONMENT THE LAST FEW DAYS...BUT CONFIDENCE IS IMPROVING IN A WET PERIOD...ESPECIALLY IN THE EAST...OVER THE NEXT 2 DAYS. CURRENT WATER VAPOR IMAGERY SHOWS AND UPPER-LEVEL TROUGH PIVOTING EASTWARD THROUGH EASTERN OKLAHOMA. AS THIS TROUGH PUSHES SLOWLY EAST INTO ARKANSAS LATER TONIGHT INTO THURSDAY IT SHOULD DRAW CONSIDERABLE MOISTURE CURRENTLY LOCATED JUST SOUTH OF KMEM NORTHWARD INTO THE PENNYRILE. WOULD EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER AT LEAST THE SOUTHERN PENNYRILE IN THE MORNING...POSSIBLY BEGINNING BY 12Z. AN INVERTED SURFACE TROUGH WILL BECOME MORE DISTINCT OVER THE QUAD STATE THURSDAY THROUGH FRIDAY...AS THE UPPER TROUGH LINGERS OVER THE REGION. WITH A HIGH PRECIPITABLE WATER AIRMASS IN PLACE SHOULD SEE GOOD COVERAGE OF CONVECTION CONTINUE THROUGH AT LEAST FRIDAY. THE SURFACE TROUGH SHOULD RESULT IN A MARKED DOWNWARD GRADIENT FROM SOUTHEAST TO NORTHWEST. MAXED POPS IN THE SOUTHEAST AND EAST AT LIKELY LEVELS...BUT CATEGORICALS WILL MOST LIKELY BE NEEDED. THERE SHOULD BE A SLIGHT DIURNAL INCREASE IN CONVECTIVE COVERAGE AND INTENSITY EACH AFTERNOON. GIVEN THE AMOUNT OF CONVECTION EXPECTED AND GENERALLY WEAK WIND FIELDS...WOULD NOT BE OVERLY CONCERNED WITH SEVERE WEATHER THREAT...BUT A STRAY PULSY STRONG STORM CANNOT BE RULED OUT IN THE HEAT OF THE DAY THURSDAY AND FRIDAY. OF MORE CONCERN WILL BE LOCALLY HEAVY RAINFALL...ESPECIALLY OVER THE PENNYRILE REGION...WHERE QPF AMOUNTS TONIGHT THROUGH FRIDAY TOP 2 INCHES. LOCAL AMOUNTS COULD BE EVEN HIGHER. SIGNIFICANT FLOODING IS NOT ANTICIPATED...BUT LOCALIZED PROBLEMS COULD DEVELOP IN AREAS THAT EXPERIENCE TRAINING OF STORMS. THERE ARE NO PLANS FOR A FLOOD WATCH OR SPS AT THIS TIME. LOW TEMPERATURES SHOULD BE CLOSE TO CONSENSUS MOS WHICH IS NEAR NORMAL LEVELS FOR THIS TIME OF YEAR. HIGH TEMPERATURES WILL BE HIGHLY DEPENDENT ON CLOUDS AND PRECIPITATION...AND SIGNIFICANT EAST TO WEST GRADIENTS ARE LIKELY. AREAS THAT MANAGE TO SEE CONSIDERABLE SUNSHINE SHOULD CONTINUE TO CLIMB INTO THE 90S THURSDAY AND FRIDAY...BUT THIS MAY BE ONLY ON THE FAR WEST AND NORTHWEST BORDER REGIONS. SOME AREAS OF WEST KENTUCKY MAY STRUGGLE TO CLIMB ABOVE 80 DEGREES. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 315 PM CDT WED JUL 11 2012 CONVECTION THROUGH THE PERIOD WILL EITHER BE THE RESULT OF DIURNAL HEATING AND/OR UPPER LEVEL ENERGY. THERE MAY BE SOME OUTFLOW BOUNDARY INTERACTION BUT NO SYNOPTIC SCALE KICKERS DETECTED IN THE EXTENDED. SATURDAY ON THE GULF WILL BE OPEN FOR BUSINESS AND SHOULD SUPPLY AMPLE MOISTURE FOR CONVECTION. BUT THE KICKER WILL BE THE KEY AS TO WHEN AND WHERE. SATURDAY DOES STILL APPEAR THE BEST CHANCE AS POSITIVE VORTICITY ADVECTION ADVANCES FROM THE SOUTH JUST AHEAD OF AN UPPER LEVEL SHORT WAVE ENERGY MAX. IF THE TIMING ALLOWS THESE TWO FEATURES TO PHASE SATURDAY WITH THE ADDITION OF GULF MOISTURE COULD YIELD THE BEST CONVECTION AND COVERAGE. AFTER THIS HOWEVER THE OPERATIONAL GFS AND ECMWF START TO PART WAYS A BIT WITH THE UPPER LEVEL ENERGY. THE 00Z WED ECMWF KEEPS THIS TROUGH OVER THE ARE THROUGH THE EXTENDED WHILE THE GFS LIFTS IT NORTH AND OUT OF THE REGION. EITHER WAY THERE WILL STILL BE ADEQUATE MOISTURE AND HEATING FOR AT LEAST SLIGHT CHC TO CHC POPS EACH DAY. AS FOR TEMPS WILL CONTINUE TRENDING WARMER AS EVEN CLIMO COULD NOT BRING THE MEX DOWN AS IT HEATS UP THROUGH THE EXTENDED ABOVE CLIMO. WILL LIKELY TWEAK DEW POINTS DOWN AS THEY HAVE BEEN RUNNING WAY TOO HIGH BUT WILL SEE WHAT THE EXTENDED INIT AND COLLABORATION PRODUCE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 627 PM CDT WED JUL 11 2012 A POSSIBILITY OF MVFR FOG AT KCGI/KPAH BETWEEN 08-12Z. ASIDE FROM POSSIBLE MVFR CIGS/VSBYS IN THUNDERSTORMS AT KPAH/KOWB AFT 18Z...VFR CONDITIONS SHOULD PREVAIL AT ALL SITES FOR THE REST OF THE PERIOD. WINDS WILL CONTINUE OUT OF THE EAST TO SOUTHEAST AOB 10 KTS. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM...JP LONG TERM....RP
Hazardous weather outlook, Jul 11, 3:30 PM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 330 PM CDT WED JUL 11 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-121000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 330 PM CDT WED JUL 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER MUCH OF THE AREA THIS AFTERNOON. OTHER SCATTERED THUNDERSTORMS MAY SPREAD INTO THE PENNYRILE REGION OF WEST KENTUCKY LATE TONIGHT. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY CONCERN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH FRIDAY. THE BEST COVERAGE WILL BE OVER THE PENNYRILE REGION OF WEST KENTUCKY AND SOUTHWEST INDIANA. A STRAY STRONG TO SEVERE THUNDERSTORM WILL BE POSSIBLE EACH AFTERNOON...BUT LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY CONCERN. OVER 2 INCHES OF RAINFALL WILL BE POSSIBLE OVER THE PENNYRILE REGION OF WEST KENTUCKY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM SATURDAY THROUGH TUESDAY. A STRAY SEVERE THUNDERSTORM CANNOT BE RULED OUT EACH AFTERNOON...BUT LOCALLY HEAVY RAINFALL WILL BE THE GREATEST CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT SPOTTERS SHOULD REPORT ANY HEAVY RAINFALL OR FLOODING ISSUES THEY OBSERVE THROUGH THE NEXT WEEK. DRS
In the hours before
Local storm report, Jul 11, 5:48 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
548 PM CDT WED JUL 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TSTM WND DMG MARBLE HILL 37.30N 89.98W
07/11/2012 BOLLINGER MO EMERGENCY MNGR
POWER OUTAGES WITH TREES DOWN IN MARBLE HILL. ESTIMATED
WINDS 30 TO 40 MPH SUSTAINED WITH GUSTS OF 50 TO 60 MPH
IN THUNDERSTORM DOWNBURST. PEA SIZE HAIL AS WELL.
&&
RJPLocal storm report, Jul 11, 6:51 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
651 PM CDT WED JUL 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TSTM WND DMG MARBLE HILL 37.30N 89.98W
07/11/2012 BOLLINGER MO EMERGENCY MNGR
LARGE STORAGE BUILDING DAMAGED. ROOF DAMAGE TO DOWNTOWN
BUSINESS. LARGE 2 FOOT DIAMETER TREE ON RESIDENCE. FOLLOW
UP TO EARLIER DOWNBURST REPORT.
&&
RJPThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:24 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Massac | 24 min |
| Jul 11, 9:15 PM CDT | Severe Thunderstorm Warning | PAH | Pulaski | 30 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.